Bibliographic Metadata

Title
A smooth embedding domain method based on the penalty approach
AuthorPeichl, Gunther ; Haslinger, Jaroslav ; Kozubek, Tomas
Published in
Numerical Functional Analysis and Optimization, New York, NY, 2011, Vol. 32, Issue 12, page 1252-1270
PublishedTaylor & Francis
LanguageGerman
Document typeJournal Article
Keywords (EN)Embedding / Fictitious domain method
ISSN1532-2467
URNurn:nbn:at:at-ubg:3-855 Persistent Identifier (URN)
DOIdoi:10.1080/01630563.2011.597533 
Restriction-Information
 The work is publicly available
Files
A smooth embedding domain method based on the penalty approach [0.18 mb]
Links
Reference
Classification
Abstract (English)

It is well known that convergence of the fictitious domain formulation with boundary Lagrange multipliers is slow due to the lower global regularity of its solution. This article presents a smoothed variant of this approach which is based on a formulation in the form of a state constraint optimal control problem. The convergence rate is increased as seen from a model example.

Notice